- -

Distributional chaos for linear operators

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Distributional chaos for linear operators

Mostrar el registro completo del ítem

Bernardes, NC.; Bonilla, A.; Müller, V.; Peris Manguillot, A. (2013). Distributional chaos for linear operators. Journal of Functional Analysis. 265(9):2143-2163. doi:10.1016/j.jfa.2013.06.019

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43115

Ficheros en el ítem

Metadatos del ítem

Título: Distributional chaos for linear operators
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We characterize distributional chaos for linear operators on Fréchet spaces in terms of a computable condition (DCC), and also as the existence of distributionally irregular vectors. A sufficient condition for the existence ...[+]
Palabras clave: Distributional chaos , Irregular vectors , Chaotic operators , Frequently hypercyclic operators , Point spectrum , Invariant
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Functional Analysis. (issn: 0022-1236 ) (eissn: 1096-0783 )
DOI: 10.1016/j.jfa.2013.06.019
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jfa.2013.06.019
Agradecimientos:
The fourth author was supported in part by MEC and FEDER, Project MTM2010-14909.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem